# SDR AALA2020022549036

- Difficulty date: February 23, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 64,420 hours, 16,274 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738815
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: CABIN AUTO INOP MESSAGE DISPLAYED . AUTO 1 AND AUTO 2 CONTROLLERS INOP. FOLLOWED QRH PROCEDURES . CABIN ALTITUDE CONTROLLABLE USING MANUAL CONTROLLER. REMOVED & REPLACED #2 CABIN PRESSURE COTROLLER IAW AMM 21-31-02.
